# SDR CALA2022040800911

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 83,977 hours, 20,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N36101
- Condition: Stained
- Location: Sta 1620-1681 S2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT STRUCTURE BELOW AFT R/H LAV HAS BLUE WATER RESUIDU E AT STA 1620-1681 S29R - S29L. CLEANED FLOOR SUPPORT STRUCTURE BELOW RH LAV STA 1620-1681 S29R- 29L IAW SOPM 20-30-03 AND ECRA 2011-01000.
